DOI 10.1016/j.annder.2019.08.021
[Hemorrhagic bullous dermatosis (HBD): A rare side-effect of heparins].
Аннотация
BACKGROUND
Bullous haemorrhagic dermatosis (BHD) induced by heparin is a rare and benign side effect of which we report two cases.
PATIENTS AND
METHODS
Case 1: an 81-year-old man presented haemorrhagic bullae on the limbs and trunk 7 days after starting enoxaparin. The laboratory haemostasis assessment was normal. A diagnosis was made of BHD induced by enoxaparin and the patient's treatment was switched to apixaban, resulting in a favourable outcome with resolution of the lesions within 15 days. Case 2: a 71-year-old woman hospitalised for pulmonary embolism was given tinzaparin. At two months of treatment, haemorrhagic bullae were observed on her forearms at distance from the injection sites. A diagnosis of BHD induced by tinzaparin was made. Treatment with tinzaparin was continued and the lesions resolved within 15 days.
DISCUSSION: Heparin-induced BHD is a rare entity initially described in 2006. Ninety-five cases of heparin-induced BHD have been reported. It is characterized by multiple haemorrhagic bullae at a distance from the injection sites. Time to onset of lesions after heparin initiation ranges from 24h to 4 months. Laboratory assessment should be routinely performed to rule out any haemostasis disorders. Lesions subside within 15 days whether heparin is continued or withdrawn.
CONCLUSION
Heparin-induced BHD is a rare but benign side effect of heparins. In the absence of recommendations, therapeutic management should be adapted to the individual situation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.